Jump to content
Important Survey - Please Participate ×

Will to live?


[...]

Recommended Posts

LMD--I am so sorry you have gotten to this point. I do think it would have been possible for you to get off this awful drug much sooner (due to your short history of usage), but that is not an approach that seems to be supported on this website. Now you are going through the relentless torture of being on a drug that you do not want to be on. I've seen this over and over and it just makes me sick.

 

Please get some outside support, this website is not enough. I haven't followed your story, but have you tried finding a benzo-savvy doctor to support you in withdrawal?  Perhaps consider a detox clinic? Remember that someday you will be free!

Link to comment
Share on other sites

No great words of wisdom, but just wanted you to know I can feel your pain and going thru similar issues.  I was on 3mg Klonopin and got my doctor to put me on the Ashton plan.  Now I'm down to .375 Klonopin, but 15mg Valium.  I dread getting off the Valium.

 

What did they do when you went to the ER?  Did going help you.  I thought about going Friday night due to a reaction to a new med my psych doc put me on.  Horrible case of Restless Leg Syndrome where I was in hell.  I thought if I went they would just laugh at me or later thought strap me down.

 

Just wanted you to know you are not alone.

 

Kass

Link to comment
Share on other sites

my family, knowing that it will end for sure.

and if you thinking about shortening your life span, make sure to get right with God first. death is only the beginning. ( I recommend signing up for faith based forum)

Link to comment
Share on other sites

Hi LMD,

 

I have been on benzo's for many years.

 

I can say that these help me with my will to live:

 

Go at your own pace

 

Meditation -  movement meditation, sitting meditation, music (whatever works)

 

Creative work (writing, knitting, music etc)  I would highlight this as one of the most vital :)

 

Social interaction (preferably with someone you have something in common with)

 

 

 

Link to comment
Share on other sites

Thanks all for your replies. Yes, meowie - I assumed that because I only took Lorazepam for two months (September and October), that maybe I could get off quickly. But, I did hit tolerance before the end of October, while I was still taking it.  Still, I don't know why I am being hit SO hard...

 

I seem to have the symptoms that people here describe having AFTER jumping. Extreme heart palpitations, chest pain, moments of hearing loss and tinnitus, akathisia,  nausea, dizziness, digestive issues, moments of blurred vision, lethargy, joint pain so strong it hurts to walk; haven't had a full night of sleep in about 2 months.

 

From the end of October - now, I have only gone down from 6mg Valium to 4.5mg.  I thought this was slow, but I'm in such pain.  I have seen about 4 different psychiatrists; they all have different taper plans: one week, several months, two weeks, one wanted me to triple my dosage to stabilize.

 

All I'm doing now is holding at 4.5mg (for about two weeks now), begging for mercy and getting through life hour by hour.

Link to comment
Share on other sites

I think I am getting worse by the day. New symptom over the past several days - I can barely catch my breath; I am gasping for air.

 

Does anyone know what it means when you are holding but get worse and worse?

Link to comment
Share on other sites

I think it's likely you didn't cross over to an appropriately large dose of V.

That would explain the crippling WD. You haven't had a chance to stabilise at 6 because it was such a jump, and then you've gone to 4.5. That is another big big jump. 1mg cuts beneath 10 are brutal if you're sensitive. For a lot of people, virtually any cut at that dose is unpleasant at least.

 

That being so you have two options: keep holding until you eventually stabilise, or go with the major updose suggested by one of the shrinks. I'd like to hear other people's views on this.

If it was me, I think I'd stick it out until I stabilised, maybe even updose to 6 again. But I think it would be madness to cut again while you continue to feel like this.

Link to comment
Share on other sites

'know what it means when you are holding but get worse and worse?'

 

It's just the cuts catching up on you. Valium has a ridiculously long half life. You need to cut according to whst your body is telling you, not an arbitrary schedule produced by some medic.

Trust me, I made that mistake, and it ain't pretty.

You WILL stabilise eventually. As long as you don't cut any more.

Link to comment
Share on other sites

I'm at 3mg and completely free of symptoms, and I'm sitting here for the time being. My taper was an absolute NIGHTMARE. It could hardly have been handled worse, I was in a race against time I couldn't conceivably win. The only schedule which counts is that which your body allows.
Link to comment
Share on other sites

It's remarkable that you are free of symptoms after all you've been through!!  That's amazing :). I am happy for you being free of symptoms.
Link to comment
Share on other sites

×
×
  • Create New...